Positive linear maps which are order bounded on C* subalgebras

Michael Aizenman, E. Brian Davies, Elliott H. Lieb

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)84-86
Number of pages3
JournalAdvances in Mathematics
Volume28
Issue number1
DOIs
StatePublished - Apr 1978

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Positive linear maps which are order bounded on C* subalgebras'. Together they form a unique fingerprint.

Cite this